Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I was taking trazodne for two months for sleep and anxiety. Immediately after starting it, my eyes (one worse than the other) became red and one seems to have an infection. I weaned off of it, but still have the eye infection. I am getting worried it wont go away. Can you tell me anything about this? Thanks

Loading...

how did you wean off and did you have side effects from weaning off?
Reply

Loading...

I too am having all kinds of problems withdrawing from Traz. and one being very red eyes, more one than the other. I also feel like I have something in my eye, like an eyelash or debris which buggs the hec out of me. I am using Visine and now feel like I am dependant on that..

Good luck
Reply

Loading...

Your "red eye" is very likely to be caused from dry eye syndrome. A strip of special paper is placed on the inner portion of each eye for 5 minutes. Usually the strip is completely wet (I believe 35 mm is the highest score). Mine measured 2 in one eye and 4 in the other. Several medications for high blood pressure (beta blockers), anti-depressents, pain medication, anxiety meds can contribute. I am on every one of these and when I went to an opthalmologist he gave me a perscription for Restasis which only aggravated the symptoms. These side effects last for up to a month. Restasis works by forcing the tear glands on the lower eyelid to produce lubricant. I tried Optiva (over the counter) and found it too thick. Then I tried Systane Ultra which seems to be the right consistency. Good Luck.
Reply

Loading...

I had the exact same problems getting off Trazodone! One eye was worse than the other, and both eyes were red and burning. I'm on my second day off and I'm going to stick it out.
Reply

Loading...